# SDR AWXA200200965

- Difficulty date: September 5, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,678 hours, 27,640 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 655249011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK A 2.5 INCHES CRACK WAS FOUND ON LT & RT SUPPORT ANGLES OF THE VERTICAL STABILIZER TRAILING EDGE 20 INCH ABOVE TAIL CONE AT BS 1110. MAINTENANCE CUTOUT SUPPORT ANGLES, FABRICATED 2 EACH SPLICE ANGLES AND A BEAM EXTRUSION, AND INSTALLED REPAIR PARTS IAW AWA E.R. 03-5535-02267-ES4.
